MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer¿s device but was unable to duplicate the reported issue.After observing proper device operation through functional and performance testing the device was returned to the customer for use.The cause of the reported issue could not be conclusively determined.
 
Event or Problem Description
The customer contacted physio-control to report that their device froze when delivering a shock during testing.The customer advised that when the shock button was pressed, the device froze for 15 seconds and did not indicate the shock was delivered.However the test equipment did state the shock was delivered.The device was powered off and then on, thereafter proper device operation was observed.In this state defibrillation therapy may be delayed or not available to a patient if needed.There was no patient use associated with this event.

Brand Name
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key8761381
Report Number0003015876-2019-01156
Device Sequence Number19451130
Product Code MKJ
UDI-Device Identifier00883873871638
UDI-Public00883873871638
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001963
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2019
Initial Report FDA Received Date07/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1